Finite groups in which all nonabelian subgroups are TI-subgroups

Jiangtao Shi, Cui Zhang

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

In this paper, we show that G is a finite group in which every nonabelian subgroup is a TI-subgroup if and only if every nonabelian subgroup of G is normal in G.
Original languageEnglish
JournalJournal of Algebra and its Applications
Volume13
Issue number1
Number of pages3
ISSN0219-4988
DOIs
Publication statusPublished - 2014

Keywords

  • TI-subgroup
  • nonabelian subgroup
  • normal

Fingerprint Dive into the research topics of 'Finite groups in which all nonabelian subgroups are TI-subgroups'. Together they form a unique fingerprint.

Cite this